Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 46, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 14, 2015, 10:42 AM CDT for Muskogee County, Oklahoma. It took effect at Jun 14, 2015, 1:00 PM CDT. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 10:42 AM CDT (15:42 UTC)
- In effect from
- Jun 14, 2015, 1:00 PM CDT
- Expired
- Jun 17, 2015, 7:00 AM CDT
- In force
- 66 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 62 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 28.14 ft at Jun 14, 2015, 11:00 AM CDT.
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
062 WGUS44 KTSA 141542 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 1042 AM CDT SUN JUN 14 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-142342- /O.NEW.KTSA.FL.W.0046.150614T1800Z-150617T1200Z/ /MKGO2.1.ER.150614T1800Z.150614T1800Z.150617T0600Z.NO/ 1042 AM CDT SUN JUN 14 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Arkansas River near Muskogee * until Wednesday morning, or until the warning is cancelled. * At 10:00 AM Sunday, the stage was 27.97 feet. * Flood stage is 28.0 feet. * Minor flooding is forecast. * Forecast...The Arkansas River near Muskogee is expected to rise to near flood stage this afternoon. * Impact...At 28.0 feet, minor lowland flooding occurs. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
1 follow-up statement
867 WGUS84 KTSA 141913 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 213 PM CDT SUN JUN 14 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-141943- /O.CAN.KTSA.FL.W.0046.000000T0000Z-150617T1200Z/ /MKGO2.1.ER.150614T1545Z.150614T1645Z.150614T1707Z.NO/ 213 PM CDT SUN JUN 14 2015 The Flood Warning is cancelled for The Arkansas River near Muskogee. * At 2:00 PM Sunday, the stage was 27.86 feet. * Flood stage is 28.0 feet. * The river fell below flood stage this afternoon. * Forecast...The Arkansas River near Muskogee will continue falling and remain below flood stage. * Impact...At 28.0 feet, minor lowland flooding occurs. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 14, 6:30 AM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Jun 14, 6:30 AM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 630 AM CDT SUN JUN 14 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TODAY...WITH THE BEST CHANCES DURING THE AFTERNOON AND EARLY EVENING HOURS. WILL USE VCTS FOR ALL TAF SITES. ADDITIONAL STORMS POSSIBLE AFTER 06Z...ESPECIALLY FOR THE NORTHEAST OK TAF SITES. MVFR CIGS EARLY THIS MORNING ARE EXPECTED TO IMPROVE TOWARD 18Z. && .PREV DISCUSSION... /ISSUED 410 AM CDT SUN JUN 14 2015/ DISCUSSION... EARLY THIS MORNING PER LATEST WATER VAPOR IMAGERY...AN UPPER LEVEL WAVE WAS CURRENTLY MOVING INTO THE OKLAHOMA TEXAS PANHANDLES...A RIDGE OF HIGH PRESSURE REMAINED OVER THE SOUTHEAST GULF COAST STATES AND A TROPICAL SYSTEM WAS LIFTING NORTHWARD ACROSS THE GULF OF MEXICO. IN RESPONSE TO THESE FEATURES...UPPER LEVEL SOUTHERLY FLOW ON THE WEST SIDE OF THE HIGH PRESSURE CONTINUED TO TRANSPORT A PLETHORA OF TROPICAL MOISTURE INTO THE SOUTHERN PLAINS. THIS MOISTURE INTERACTING WITH THE UPPER LEVEL WAVE WAS CREATING SCATTERED SHOWERS AND THUNDERSTORMS OVER PARTS OF OKLAHOMA AND TEXAS THIS MORNING. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TODAY AS THE UPPER WAVE PUSHES ACROSS THE SOUTHERN/CENTRAL PLAINS. HAVE GONE WITH A BROAD BRUSH APPROACH TO POPS THROUGH THIS AFTERNOON AS EXACT LOCATIONS OF PRECIP REMAIN SOMEWHAT SCATTERED OVER THE CWA. HEAVY RAIN WILL BE CAPABLE WITHIN ANY THUNDERSTORM DEVELOPMENT...THOUGH ADDITIONAL RAINFALL AMOUNTS LOOK TO BE LIGHT ENOUGH THAT ANY FLASH FLOODING THREAT SHOULD BE MINIMIZED. THUS...HAVE CANCELLED THE FLASH FLOOD WATCH OVER NORTHEAST OKLAHOMA. ALSO THIS AFTERNOON...A LIMITED SEVERE POTENTIAL IS POSSIBLE AS THE WAVE MOVES ACROSS THE REGION WITH LOCALLY DAMAGING WINDS AND LARGE HAIL BEING THE MAIN HAZARDS. MOSTLY CLOUDY CONDITIONS AGAIN TODAY SHOULD HELP TO KEEP AFTERNOON TEMPS CLOSE TO THE SEASONAL AVERAGE WITH HIGHS IN THE 80S FORECAST. OVERNIGHT TONIGHT...THE UPPER LEVEL WAVE IS EXPECTED TO EXIT OFF TO THE NORTHEAST AND IN ITS WAKE...A WEAK MID LEVEL TROF/SHEAR AXIS IS FORECAST TO SET UP OVER THE PLAINS MONDAY INTO TUESDAY. SOUTHERLY UPPER FLOW TRANSPORTING MOISTURE SOUTH OF THIS AXIS WILL CREATE CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AGAIN HEAVY RAIN ALONG WITH A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE ACROSS THE REGION. GREATEST POTENTIAL FOR HEAVY RAINFALL LOOKS TO BE ACROSS NORTHEAST OKLAHOMA AGAIN...WHICH COULD CREATE SOME ADDITIONAL FLASH FLOODING CONCERNS. IN THE EXTENDED FORECAST...LATEST MODEL SOLUTIONS ARE BECOMING MORE IN AGREEMENT LIFTING THE TROPICAL SYSTEM CURRENTLY IN THE GULF OF MEXICO INTO THE SOUTHERN PLAINS AND ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS. TIMING DIFFERENCES STILL REMAIN WITH THE NAM BEING THE FASTEST AND THE ECMWF BEING THE SLOWEST. AT THIS TIME IT LOOKS LIKE A WEDNESDAY/THURSDAY TIME FRAME IS FORECAST FOR THIS SYSTEM TO MOVE INTO SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. WITH A TROPICAL LIKE AIRMASS ALREADY IN PLACE...HIGH AMOUNTS OF QPF COULD BE POSSIBLE AS THIS SYSTEM MOVES THROUGH WHICH COULD INCREASE FLASH FLOODING/RIVER FLOODING CONCERNS. THUS...HAVE TRENDED POPS AND QPF AMOUNTS UPWARD DURING THIS TIME FRAME. FORECAST DETAILS WILL CONTINUE TO BE REFINED OVER THE COMING DAYS AS LATEST DATA COMES IN. && .PRELIMINARY POINT TEMPS/POPS... TUL 86 72 86 71 / 50 50 60 70 FSM 87 72 87 72 / 50 50 50 50 MLC 86 72 87 71 / 50 50 50 50 BVO 84 69 85 68 / 50 70 60 70 FYV 83 69 84 68 / 50 40 60 60 BYV 84 69 84 68 / 50 50 60 60 MKO 85 71 85 70 / 50 50 50 60 MIO 83 69 85 69 / 50 50 60 70 F10 85 72 85 70 / 50 50 50 60 HHW 86 71 86 72 / 50 50 50 50 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...18
Hazardous weather outlook, Jun 14, 4:51 AM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 451 AM CDT SUN JUN 14 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 451 AM CDT SUN JUN 14 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. DISCUSSION... A MOIST AND UNCAPPED ATMOSPHERE...ALONG WITH DAYTIME HEATING...WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY. AREAS OF SHOWERS AND THUNDERSTORMS SHOULD PERSIST INTO SUNDAY NIGHT...WITH SOME LOCALLY HEAVY RAINFALL POSSIBLE. THE SEVERE WEATHER THREAT WILL BE VERY SLIM. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF THE WEEK. A PERSISTENT UPPER LEVEL TROUGH SHOULD AID IN FOCUSING ADDITIONAL HEAVY RAINFALL ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS FOR THE EARLY PART OF THE WEEK. THE REMAINS OF A TROPICAL SYSTEM ARE FORECAST TO LIFT OUT OF THE GULF OF MEXICO AND INTO THE REGION LATER NEXT WEEK. AT THIS TIME...THE AXIS OF HEAVY RAINFALL WITH THIS SYSTEM IS EXPECTED TO SET UP ACROSS FAR SOUTHEAST OKLAHOMA AND INTO WESTERN ARKANSAS WHERE SEVERAL INCHES OF RAIN WILL BE POSSIBLE. PRECIPITATION TIMING AND AMOUNTS STILL REMAIN IN QUESTION...AND EXPECT FURTHER FINE TUNING OVER THE NEXT SEVERAL DAYS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT GROUPS SHOULD PREPARE FOR THE POSSIBILITY OF ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 12:25 AM CDT | River Flood Advisory | TSA | Muskogee | 36 hr |
| Jun 14, 2:14 PM CDT | River Flood Advisory | TSA | Muskogee | 66 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.